American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12.99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Herbert Gross. On Witt's theorem in the denumerably infinite case . Trans. Amer. Math. Soc. 123 (1966) 536-547. MR 0195870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Donald J. Newman. One-one polynomial maps . Proc. Amer. Math. Soc. 11 (1960) 867-870. MR 0122817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1